# SDR KCSA202109151098

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 84,564 hours, 25,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FORWARD FLAP MISSING TWO RIVETS ON LOWER SURFACE APPROXIMATELY 15 INCHES INBOARD OF THE #3 FLAP TRACK (NOTE: FURTHER INVESTIGATION REVEALED CORROSION PER SIGN OFF)
